Branched covers bounding rational homology balls

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 59
  • Download : 0
Prime power-fold cyclic branched covers along smoothly slice knots all bound rational homology balls. This phenomenon, however, does not characterize slice knots. We give a new construction of nonslice knots that have the above property. The sliceness obstruction comes from computing twisted Alexander polynomials, and we introduce new techniques to simplify their calculation.
Publisher
GEOMETRY & TOPOLOGY PUBLICATIONS
Issue Date
2021-12
Language
English
Article Type
Article
Citation

ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.21, no.7, pp.3569 - 3599

ISSN
1472-2747
DOI
10.2140/agt.2021.21.3569
URI
http://hdl.handle.net/10203/291860
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0